Bulletin (New Series) of the American Mathematical Society

Review: Alexander D. Bruno, Local methods in nonlinear differential equations

Philip Holmes

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 2 (1990), 339-343.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555634

Citation

Holmes, Philip. Review: Alexander D. Bruno, Local methods in nonlinear differential equations. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 2, 339--343. https://projecteuclid.org/euclid.bams/1183555634


Export citation

References

  • 1. V. I. Arnold, Geometrical methods in the theory of ordinary differential equations, Springer-Verlag, Berlin, 1983.
  • 2. R. I. Bogdanov, Versal deformations of a singular point on the plane in the case of zero eigenvalues, Functional Anal. Appl. 9 (2) (1975), 44-145.
  • 3. J. Guckenheimer and P. Holmes, Nonlinear oscillations, dynamical systems and bifurcations of vector fields, Applied Mathematical Sciences, vol. 42, Springer-Verlag, Berlin, 1983.
  • 4. E. L. Ince, Ordinary differential equations, Longmans, Green and Co., London, 1926. (Reissued by Dover Publications, 1956.)
  • 5. A. Kelley, The stable, center-stable, center, center-unstable and unstable manifolds, J. Differential Equations 3 (1967), 546-570.
  • 6. V. A. Pliss, A reduction principle in the theory of the stability of motion, Izv. Akad. Nauk. SSR Math. Ser. 28 (1964), 1297-1324.
  • 7. H. Poincaré, Les methodes nouvelles de la mecanique celeste I-III, Gauthier-Villars, Paris, 1899.
  • 8. R. H. Rand and D. Armbruster, Perturbation methods, bifurcation theory and computer algebra, Applied Mathematical Sciences, vol. 65, Springer-Verlag, Berlin, 1987.
  • 9. F. Takens, Normal forms for certain singularities of vector fields, Ann. Inst. Fourier (Grenoble) 23 (1973), 163-195.
  • 10. F. Takens, Unfolding certain singularities of vectorfields: generalized Hopf bifurcations, J. Differential Equations 14 (1973), 476-493.
  • 11. F. Takens, Singularities of vector fields, Publ. Math. IHES 43 (1974), 47-100.